# SDR IPXA2019012638337

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,585 hours, 10,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SUPERNUMERARY EMERGENCY LITES FAIL TO TEST. REPLACED EMER POWER SUPPLY UNIT PER MM 33-51-14-401. OPS CHKS NML.
